# SDR QXEA2022020800047

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 8,701 hours, 5,226 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 180210801
- Part serial: 16T3072
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,047 hours, 7,813 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARRIVED AT AIRCRAFT IN SOFT POWER DOWN, TURNED BAT 1&2 ON - THEN ADJUSTED SEAT VERTICALLY.  SEAT BEGAN TO ARC AND SMOKE.  THEN CEASED TO WORK. REMOVED FROM SERVICE. REMOVED AND REPLACED PILOT'S SEAT ASSEMBLY IAW ERJ-175 AMM 25-11-01-000-801-A  AND 25-11-01-400-801-A.  OPS CHECK GOOD.  ODORS AND SMOKE DID NOT RETURN.  PERFORMED GVI OF AIRFRAME WIRING AND ELECTRICAL COMPONENTS OF FLIGHT DECK.  NO DEFECTS NOTED. RETURNED TO SERVICE.
